# SDR EIAA2010004

- Difficulty date: February 5, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TOWING AIRCRAFT OUT OF HANGAR HIGH DOOR WAS NOT OPENED FULLY, TOP OF VERT FIN DAMAGED APPROX 12 INCHES AND FROM TRAILING EDGE.  FOUR (4) INCHES BROKE OFF TOP STATIC WICKS.  REPAIRED DAMAGE ON RIGHT SIDE OF AIRCRAFT PER ECRA 485-53-193-1 AND ECRA 485-53-194-1, SRM REF 51-40-03 FIG 4 AND SRM REF 53-10-03 FIG 4.
